Pubblicazioni

Marco Maria SORGE Pubblicazioni


2021
Altro
Under the same (Chole)sky: DNK models, timing restrictions and recursive identification of monetary policy shocks.
Angelini, Giovanni; Sorge, Marco Maria
Digital Object Identifier (DOI): 10.6092/unibo/amsacta/6646
Visualizza sul Database dei Prodotti (IRIS)
2021
Articolo in rivista
Under the same (Chole)sky: DNK models, timing restrictions and recursive identification of monetary policy shocks
JOURNAL OF ECONOMIC DYNAMICS & CONTROL. Pag.1-24
ISSN:0165-1889.
Angelini, Giovanni; Sorge, Marco M.
Digital Object Identifier (DOI): 10.1016/j.jedc.2021.104265
Visualizza sul Database dei Prodotti (IRIS)
2021
Articolo in rivista
Stabilizing Taylor rules and determinacy under unit root supply shocks: A re-examination
JOURNAL OF MACROECONOMICS. Vol. 68. Pag.1-8
ISSN:0164-0704.
Sorge, Marco M.
Digital Object Identifier (DOI): 10.1016/j.jmacro.2021.103312
Codice identificativo ISI: WOS:000652842900013
Codice identificativo SCOPUS: 2-s2.0-85103757478
Visualizza sul Database dei Prodotti (IRIS)
2021
Articolo in rivista
Equilibrium indeterminacy and sunspot tales
EUROPEAN ECONOMIC REVIEW. Vol. 140. Pag.1-17
ISSN:0014-2921.
Dave, Chetan; Sorge, Marco M.
Digital Object Identifier (DOI): 10.1016/j.euroecorev.2021.103933
Codice identificativo ISI: WOS:000718154000004
Codice identificativo SCOPUS: 2-s2.0-85117369787
Visualizza sul Database dei Prodotti (IRIS)
2021
Articolo in rivista
Good Co(o)p or Bad Co(o)p? Redistribution Concerns and Competition in Credit Markets with Imperfect Information
THE B.E. JOURNAL OF ECONOMIC ANALYSIS & POLICY. Vol. 21(2). Pag.657-694
ISSN:1935-1682.
D’Amato, Marcello; Di Pietro, Christian; Pietroluongo, Mariafortuna; Sorge, Marco M.
Digital Object Identifier (DOI): 10.1515/bejeap-2020-0067
Codice identificativo ISI: WOS:000641234700007
Codice identificativo SCOPUS: 2-s2.0-85101612326
Visualizza sul Database dei Prodotti (IRIS)
2021
Articolo in rivista
Persistent dynamics in (in)determinate equilibrium rational expectations models
INTERNATIONAL JOURNAL OF COMPUTATIONAL ECONOMICS AND ECONOMETRICS. Pag.1-11
ISSN:1757-1170.
Sorge, Marco Maria
Digital Object Identifier (DOI): 10.1504/IJCEE.2021.10033208
Codice identificativo ISI: WOS:000599816200001
Codice identificativo SCOPUS: 2-s2.0-85097894817
Visualizza sul Database dei Prodotti (IRIS)